Matematicki Vesnik

Vol. 68, No. 2, 2016 · Contents

A. K. Das, P. Bhat:
Decompositions of normality and interrelation among its variants

D. V. Krishna, B. Venkateswarlu, T. RamReddy:
Coefficient inequality for certain subclass of $p$-valent analytic functions whose reciprocal derivative has a positive real part

P. Das, E. Savas:
On $\mathcal{I_{\tau}^{\mathcal{K}}}$-convergence of nets in locally solid Riesz spaces

G. Kuba:
Coarse topologies on the real line

S. S. Shukla, A. Yadav:
Radical transversal screen semi-slant lightlike submanifolds of indefinite Kaehler manifolds

H. Ouadjed, M. T. Fawzi:
Semi parametric estimation of extremal index for ARMAX process with infinite variance

S. K. Mohanta:
Common fixed points in $b$-metric spaces endowed with a graph

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 27 Mar 2016. Last modified: 20 April 2016.

© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition